Susan - posted on 12/09/2013 ( 11 moms have responded )
Hi there I am a mother of 2 boys (4years ans 16 months.) After my second child I got the nexplanon implant and was told by my doctor it was the most effective contraception.
Everything was fine for the first 10 months no side affects,no periods. About 8 weeks ago had a period on and off for about 2 weeks then nothing then I had light (brown) bleeding for 2/3 days. Since then I've noticed my stomach looks bloated and round, my breasts have gotten a bit bigger and I'm constipated all symptoms from my first 2 pregnancies.
I went to my doctor but she looked at me as though I had 2 heads and dismissed it completely. I read on net that if I do a home test it will show negative regardless due to hormones in nexplanon.
So now I am a bit anxious and wondering if anyone else has had these symptoms or infact gotten pregnant whilst using nexplanon?